Mathematical Problems in Engineering

Mathematical Problems in Engineering / 1997 / Article

Open Access

Volume 3 |Article ID 235070 | https://doi.org/10.1155/S1024123X97000525

K. Benjelloun, E. K. Boukas, "Stochastic stability of linear time-delay system with Markovian jumping parameters", Mathematical Problems in Engineering, vol. 3, Article ID 235070, 15 pages, 1997. https://doi.org/10.1155/S1024123X97000525

Stochastic stability of linear time-delay system with Markovian jumping parameters

Received12 Feb 1996
Revised30 Apr 1996

Abstract

This paper deals with the class of linear time-delay systems with Markovian jumping parameters (LTDSMJP). We mainly extend the stability results of the deterministic class of linear systems with time-delay to this class of systems. A delay-independent necessary condition and sufficient conditions for checking the stochastic stability are established. A sufficient condition is also given. Some numerical examples are provided to show the usefulness of the proposed theoretical results.

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views83
Downloads312
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.